Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 360, NWS Jackson, MS

June 11, 2012Adams County, Franklin County, Mississippi; Concordia Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Jun 11, 2012, 10:53 PM CDT for Adams County, Franklin County, Mississippi; Concordia Parish, Louisiana. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2012, 10:53 PM CDT (03:53 UTC)
Expired
Jun 11, 2012, 11:53 PM CDT
In force
60 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Concordia Parish, LA, Adams County, MS, Franklin County, MS

What was reported inside it

TimeReportWhereRemark
Jun 11, 11:10 PM CDTTSTM WND DMG3 Se Natchez, MSREPORTS OF TREES DOWN AROUND NATCHEZ ON CRANFIELD ROAD, LOWER WOODVILLE ROAD, MOSS GROVE ROAD, DUCK POND ROAD AND CLOVERDALE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 8:37 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 3.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2745 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2745 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1430 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

555 
WUUS54 KJAN 120353
SVRJAN
LAC029-MSC001-037-120515-
/O.NEW.KJAN.SV.W.0360.120612T0353Z-120612T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1053 PM CDT MON JUN 11 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CONCORDIA PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...MONTEREY...VIDALIA...FERRIDAY...
  ADAMS COUNTY IN SOUTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITY OF NATCHEZ...
  FRANKLIN COUNTY IN SOUTHWEST MISSISSIPPI...

* UNTIL 1215 AM CDT

* AT 1053 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM MCCALL CREEK TO STANTON MOVING SOUTHWEST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MCCALL CREEK...SPOKANE AND NEW HOPE BY 1100 PM CDT...
  STANTON...HAMBURG...PINE RIDGE AND CLAYTON BY 1105 PM CDT...
  CRANFIELD...KIRBY AND BUDE BY 1115 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WIND. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

&&

LAT...LON 3149 9185 3150 9184 3144 9181 3144 9172
      3148 9180 3153 9178 3156 9182 3164 9178
      3161 9174 3164 9171 3175 9169 3175 9142
      3161 9115 3161 9063 3134 9063 3132 9112
      3137 9124 3132 9141 3142 9186 3147 9186
TIME...MOT...LOC 0353Z 026DEG 20KT 3156 9070 3168 9126

$$

CME
2 follow-up statements
864 
WWUS54 KJAN 120425
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1125 PM CDT MON JUN 11 2012

LAC029-MSC001-037-120515-
/O.CON.KJAN.SV.W.0360.000000T0000Z-120612T0515Z/
ADAMS MS-FRANKLIN MS-CONCORDIA LA-
1125 PM CDT MON JUN 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR FRANKLIN AND ADAMS COUNTIES...AND NORTHERN CONCORDIA PARISH...

AT 1126 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LITTLE SPRINGS TO NATCHEZ MOVING SOUTHWEST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WILDSVILLE BY 1140 PM CDT...
  KINGSTON AND GARDEN CITY BY 1145 PM CDT...
  SIBLEY BY 1150 PM CDT...
  DEER PARK BY 1155 PM CDT...
  MONTEREY BY MIDNIGHT CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

&&

LAT...LON 3149 9185 3150 9184 3144 9181 3144 9172
      3146 9173 3148 9180 3153 9178 3156 9182
      3164 9178 3161 9174 3164 9171 3175 9168
      3160 9115 3151 9064 3134 9063 3132 9112
      3137 9124 3132 9141 3142 9186 3147 9186
TIME...MOT...LOC 0426Z 026DEG 20KT 3140 9079 3151 9135

$$

CME
323 
WWUS54 KJAN 120453
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1153 PM CDT MON JUN 11 2012

LAC029-MSC001-037-120503-
/O.CAN.KJAN.SV.W.0360.000000T0000Z-120612T0515Z/
ADAMS MS-FRANKLIN MS-CONCORDIA LA-
1153 PM CDT MON JUN 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN AND ADAMS COUNTIES...
AND NORTHERN CONCORDIA PARISH IS CANCELLED...

SEVERE THUNDERSTORMS WILL BE NEAR...
  MONTEREY BY MIDNIGHT CDT...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

LAT...LON 3149 9185 3150 9184 3144 9181 3144 9172
      3146 9173 3148 9180 3153 9178 3156 9182
      3164 9178 3161 9174 3164 9171 3175 9168
      3160 9115 3151 9064 3134 9063 3132 9112
      3137 9124 3132 9141 3142 9186 3147 9186
TIME...MOT...LOC 0453Z 026DEG 20KT 3127 9087 3137 9143

$$

MME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 10:40 PM CDT, 13 minutes earlier.

Area forecast discussion, Jun 11, 10:40 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1040 PM CDT MON JUN 11 2012

.UPDATE...MADE SOME ADJUSTMENTS TO THE FORECAST TO LOWER THE
TEMPERATURES. A FEW PLACES WERE IN THE MID TO UPPER 60S.
OTHERWISE...SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR A FEW MORE
HOURS. SURFACE ANALYSIS SHOWS A TROUGH AXIS EXTENDING FROM SOUTHERN
ARKANSAS BACK INTO NORTHEASTERN TEXAS. NEW THUNDERSTORMS WERE
DEVELOPING IN THAT AREA AT THIS TIME...SO STILL WATCHING THAT AREA.
COOL...DRY AND STABLE AIR WAS PRETTY FAR AWAY.

THE STORM COMPLEX CONTINUES TO PUSH SOUTH...WITH WIDESPREAD DAMAGE
STILL OCCURRING IN THE PATH. LOOKING FOR THE BOUNDARY TO CONTINUE
TRACKING OUT OF THE CWA OVER THE NEXT FEW HOURS. THE WESTERN HALF OF
THE LINE WASN'T AS STRONG...BUT IT WAS LAGGING BEHIND...SO NORTHEAST
LOUISIANA AND SOUTHWEST MISSISSIPPI WILL LIKELY SEE ACTIVITY LASTING
A LITTLE WHILE LONGER.

&&

.AVIATION...A LINE OF SHOWERS AND THUNDERSTORMS CONTINUES TO MOVE
SOUTH ACROSS THE ARKLAMISS. WIND GUSTS FROM 30 TO 50 KTS CAN BE
EXPECTED AS THE LINE APPROACHES THROUGH HBG BETWEEN 330 AND 4Z...IT
MAY BE AROUND 430Z BEFORE STORMS MOVE INTO HEZ. NORTH WINDS WILL
DEVELOP BEHIND THE STORMS BRIEFLY AND RETURN BACK TO THE SOUTH.
SHOWERS AND THUNDERSTORMS WITH FREQUENT LIGHTING WILL CONTINUE BEHIND
THE LINE THROUGH 8Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       68  90  72  90 / 100  59  50  24
MERIDIAN      68  89  71  92 / 100  60  42  19
VICKSBURG     70  90  70  90 / 100  55  52  29
HATTIESBURG   72  91  73  92 /  77  48  30  35
NATCHEZ       73  89  71  89 /  89  40  32  46
GREENVILLE    68  90  69  89 /  46  50  32  17
GREENWOOD     68  90  68  89 /  44  47  30  13

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

7
Hazardous weather outlook, Jun 11, 3:18 PM CDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
318 PM CDT MON JUN 11 2012

ARZ074-075-LAZ007>009-MSZ018-019-025>046-122030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
318 PM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTH
MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

SEVERE THUNDERSTORMS WILL MOVE ACROSS THE AREA DURING THE LATE
AFTERNOON TODAY AND EARLY THIS EVENING. THE PRIMARY SEVERE WEATHER
RISK WITH THESE STORMS WILL BE DAMAGING WIND GUSTS WITH THE
POTENTIAL FOR DESTRUCTIVE WINDS FROM 70 TO 80 MPH. RESIDENTS ARE
URGED TO TAKE COVER AS THUNDERSTORMS APPROACH. LARGE QUARTER SIZE
HAIL WILL ALSO BE POSSIBLE.

SEVERE STORMS ASSOCIATED WITH AN APPROACHING THUNDERSTORM COMPLEX
WILL MOVE INTO THE AREA DURING THE LATE AFTERNOON. THE RISK OF
SEVERE STORMS WILL CONTINUE THROUGH THE EARLY EVENING AND SHOULD END
BY 8 OR 9 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

LAZ015-016-023-025-MSZ047>058-122030-
RICHLAND-MADISON LA-FRANKLIN LA-TENSAS-WARREN-HINDS-RANKIN-SCOTT-
NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-
318 PM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND
NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND TUESDAY

SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA THIS
EVENING. THE PRIMARY SEVERE WEATHER RISK WITH THESE STORMS WILL BE
DAMAGING WIND GUSTS FROM 60 TO 70 MPH. RESIDENTS ARE URGED TO TAKE
COVER AS THUNDERSTORMS APPROACH. LARGE QUARTER SIZE HAIL WILL ALSO
BE POSSIBLE.

SEVERE STORMS ASSOCIATED WITH AN APPROACHING THUNDERSTORM COMPLEX
WILL MOVE INTO THE AREA DURING THE EVENING. THE RISK OF SEVERE
STORMS SHOULD END BY 10 OR 11 PM.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY. THE
PRIMARY RISKS WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 60
MPH. LOCALLY HEAVY DOWNPOURS WILL ALSO BE POSSIBLE.

A FRONTAL BOUNDARY WILL MOVE INTO THE REGION TUESDAY. THE UNSTABLE
AND VERY MOIST AIR MASS THAT WILL BE IN PLACE WILL MAINTAIN THE
POTENTIAL FOR STRONG TO SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED THIS EVENING AND AGAIN TUESDAY.

LAZ024-026-MSZ059>066-072>074-122030-
CATAHOULA-CONCORDIA-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
318 PM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND SOUTH
MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA TONIGHT. THE
PRIMARY SEVERE WEATHER RISK WITH THESE STORMS WILL BE DAMAGING WIND
GUSTS TO 60 MPH. HAIL TO THE SIZE OF QUARTERS WILL ALSO BE POSSIBLE.

SEVERE STORMS ASSOCIATED WITH AN APPROACHING THUNDERSTORM COMPLEX
WILL MOVE INTO THE AREA TONIGHT. THE RISK OF SEVERE STORMS WILL
CONTINUE UNTIL 1 AM.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY. THE
PRIMARY RISKS WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 60
MPH. LOCALLY HEAVY DOWNPOURS WILL ALSO BE POSSIBLE.

A FRONTAL BOUNDARY WILL MOVE INTO THE REGION TUESDAY. THE UNSTABLE
AND VERY MOIST AIR MASS THAT WILL BE IN PLACE WILL MAINTAIN THE
POTENTIAL FOR STRONG TO SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED TONIGHT AND TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

03

In the hours before

Local storm report, Jun 11, 10:40 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1040 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     FLASH FLOOD      JACKSON                 32.32N 90.21W
06/11/2012                   HINDS              MS   EMERGENCY MNGR

            FLOODING WAS REPORTED ON HIGH STREET AT GREYMONT
            STREET...ROBINSON ROAD...ALONG TERRY ROAD AND GARVIN
            STREET.

&&

DL
Local storm report, Jun 11, 10:42 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1042 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     JACKSON                 32.32N 90.21W
06/11/2012                   HINDS              MS   EMERGENCY MNGR

            A TREE FELL ON A HOUSE ON KENNER STREET. A TREE WAS
            DOWNED ON DORGAN STREET.

&&

DL
Local storm report, Jun 11, 10:45 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1045 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND DMG     5 NW MOSELLE            31.55N 89.35W
06/11/2012                   JONES              MS   EMERGENCY MNGR

            TREE DOWNED ALONG OLD WATERMILL ROAD

&&

DL
Local storm report, Jun 11, 10:47 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1047 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     7 ENE SEMINARY          31.60N 89.39W
06/11/2012                   JONES              MS   EMERGENCY MNGR

            TREE DOWNED ALONG LEON WALTERS ROAD

&&

DL
Local storm report, Jun 11, 10:49 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1049 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     NEWELLTON               32.07N 91.24W
06/11/2012                   TENSAS             LA   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN

&&

DL
Local storm report, Jun 11, 10:51 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1051 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     4 W WEST HATTIESBURG    31.32N 89.44W
06/11/2012                   LAMAR              MS   LAW ENFORCEMENT

            POWER LINES DOWNED NEAR US HIGHWAY 98 AND COLE ROAD

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:13 PM CDTSevere Thunderstorm WarningJANHolmes, Sharkey, Yazoo62 min
Jun 11, 7:19 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison, Neshoba, Winston71 min
Jun 11, 7:22 PM CDTSevere Thunderstorm WarningJANKemper53 min
Jun 11, 7:49 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo56 min
Jun 11, 7:51 PM CDTSpecial Weather StatementJANNewton29 min
Jun 11, 7:56 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren79 min
Jun 11, 8:03 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Scott72 min
Jun 11, 8:09 PM CDTSevere Thunderstorm WarningJANLauderdale66 min
Jun 11, 8:20 PM CDTFlash Flood WarningJANHumphreys, Issaquena, Sharkey, Washington93 min
Jun 11, 8:26 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin79 min
Jun 11, 8:33 PM CDTSpecial Weather StatementJANJasper32 min
Jun 11, 8:36 PM CDTFlash Flood WarningJANNewton, Scott114 min
Jun 11, 8:41 PM CDTFlash Flood WarningJANHinds, Rankin2 hr
Jun 11, 8:49 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Smith71 min
Jun 11, 9:05 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren55 min
Jun 11, 9:12 PM CDTSevere Thunderstorm WarningJANJasper, Simpson, Smith63 min
Jun 11, 9:14 PM CDTSevere Thunderstorm WarningJANCopiah76 min
Jun 11, 9:19 PM CDTFlash Flood WarningJANRankin116 min
Jun 11, 9:29 PM CDTSevere Thunderstorm WarningJANJones76 min
Jun 11, 9:42 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis63 min
Jun 11, 9:55 PM CDTSevere Thunderstorm WarningJANLawrence65 min
Jun 11, 9:58 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson62 min
Jun 11, 10:08 PM CDTSevere Thunderstorm WarningJANLincoln82 min
Jun 11, 10:19 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion71 min
Jun 12, 1:15 AM CDTSpecial Weather StatementJANBolivar50 min
Jun 12, 2:19 AM CDTSpecial Weather StatementJANLeflore, Sunflower61 min
Jun 12, 2:29 AM CDTSpecial Weather StatementJANCarroll61 min
Jun 12, 2:47 AM CDTFlash Flood WarningJANBolivar, Sunflower3 hr
Jun 12, 3:11 AM CDTSevere Thunderstorm WarningJANHolmes49 min
Jun 12, 3:23 AM CDTSpecial Weather StatementJANBolivar, Leflore, Sunflower62 min
Jun 12, 4:08 AM CDTSpecial Weather StatementJANMadison57 min
Jun 12, 5:50 AM CDTAreal Flood WarningJANBolivar, Sunflower, Washington3 hr
Jun 12, 7:15 AM CDTSevere Thunderstorm WarningJANClaiborne, Issaquena, Jefferson, Warren30 min
Jun 12, 8:24 AM CDTSpecial Weather StatementJANCopiah, Franklin, Lincoln31 min
Jun 12, 5:52 AM CDTSevere Thunderstorm WarningJANMorehouse, Richland, West Carroll38 min
Jun 12, 6:31 AM CDTSevere Thunderstorm WarningJANEast Carroll, Franklin, Madison, Morehouse, Richland, Tensas and 1 more44 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.